MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier = sid (b)(6).
 
Event or Problem Description
The customer observed falsely depressed results for alinity thyroid stimulating hormone (tsh) for one patient.The results were not reported out.The customer repeated the patient with higher results on the architect.The following data provided: sid (b)(6) alinity result = 0.21 miu/l processed on (b)(6) 2024 normal range = 0.4-4.0 miu/l architect result = 11 miu/l processed on (b)(6) 2024 no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search by lot indicates that the reagent lot 56154ud00 performs as expected for the product.The ticket trending review did not identify any related trends for the product for the complaint issue.A review of the device history record did not identify any non-conformances or deviations associated with the reagent lot and the complaint issue.Customer field data was used to assess the performance of the alinity i tsh assay using worldwide data.The review shows that the median patient results for lot 56154ud00 is within established limits and comparable with other lots in the field confirming no systemic issue for the lot.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the alinity i tsh reagent lot 56154ud00 was identified.
 
Event or Problem Description
The customer observed falsely depressed results for alinity thyroid stimulating hormone (tsh) for one patient.The results were not reported out.The customer repeated the patient with higher results on the architect.The following data provided: sid (b)(6) alinity result = 0.21 miu/l processed on 13mar2024 normal range = 0.4-4.0 miu/l architect result = 11 miu/l processed on (b)(6) 2024 no impact to patient management was reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18968934
Report Number3005094123-2024-00138
Device Sequence Number6694045
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public(01)00380740131142(17)250228(10)56154UD00
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number07P48-20
Device Lot Number56154UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown